# SDR CA021023006

- Difficulty date: October 18, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,399 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010177
- Condition: Leaking
- Location: Nr Hyd System
- Component: Tube Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW ADVISED THAT NR 2 HYD QUANITY AT MIN DISPATCH AND PARK BRAKE PRESSURE AT 1500 PSI. TUBE ASSY-STANDBY BRAKE PRESSURE NR 2 SYSTEM IN RT ARMPIT FOUND LEAKING. TUBE ASSY REPLACED. IPC REF 32-44-00 FIG.5 ITEM 20
